# SDR SWAA2021122251090

- Difficulty date: December 7, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192CR; R/H A/C BAY ACCESS DOOR; DOOR FWD I/B HINGE FITTING GROUND STRAP HAS CORROSION AT HINGE ATTACH BOLT ON DOOR. DOT: 148-006 ; / [01] REMOVED HINGE FROM PANEL#194CR A/C BAY ACCESS DOOR FORWARD INBD HINGE I/A/W SRM 51-40-02-0G-0. VERIFIED NEW PART # 194A7234-2 ATAG WN11905 I/A/W IPC 52-48-11-05; [02] VERIFIED STEP 1; [03] DRILLED UP NEW HINGE FITTING I/A/W SRM 51-40-05- 0G-0. ATAG WN11905; [04] OK TO INSTALL HINGE; [05] INSTALLED NEW HINGE EXCEPT GROUND WIRE. I/A/W SRM 51-40-02-02-0; [06] VERIFIED STEP 3 AND STEP 5.; [07] REPLACED BONDING STRAP ON FWD HINGE OF R/H A/C BAY DOOR IAW AMM 52-48-42-400-801 STEP 3. G. (4). BONDING CHECK GOOD BONDING METER 30317 DUE1-1-2022; [08] STEP 7: VERIFIED R&R OF BONDING STRAP & HINGE; BOND TEST OK.; [09] AUDIT C/W.
